Join the 'Lamictal' group to help and get support from people like you.
Lamictal Questions (Page 2)
We found 602 questions associated with the 'Lamictal' topic.
Posted 17 Mar 2017 by • 5 answers
I was prescribed Lamictal today and no where in the pamphlet or the prescription bottle does it say am or pm... any thoughts on this would be appreciated. I'm typically in a down state with low energy but I do work a daytime job so I want to make sure im not too drowsy or out of it whiele ...
Posted 28 Dec 2013 by • 10 answers
I have been previously diagnosed (for years) with depression and anxiety and have been on various meds for them, some helping better than others, although I never found the right one. I recently saw a new psychologist who diagnosed me with bipolar (somewhat out of the blue) after meeting with me ...
Posted 5 days ago by • 1 answer
I've been on it for 8 days so far at 2x25mg but so far not really noticing a difference seem a bit more depressed ever since my anxiety got triggered good it comes and goes throughout the day the sadness when did you think maybe ill start noticing a difference?
Posted 19 Dec 2017 by • 4 answers
I was recently diagnosed with Bipolar 2. Before I was diagnosed my Dr. was suspicious I might be BP so I started taking Lamictal for about 8 weeks and when my dose was uped to 200mg I instantly started getting very irrational, having rages, and anger issues. I lashed out at my wife and children and ...
Posted 7 days ago by • 0 answers
I suffer from major depression, anxiety and mood disorder and have been on Lamictal 200mg for 7 years. I did take anti depressants on and off over this period and never really found one that I felt comfortable with. Last year I was put on moclobomide which has helped tremendously for anxiety ( i no ...
Posted 27 Nov 2017 by • 6 answers
I am bipolar II and have been taking 300mg of Lamictal for a few years. My depression is getting quite bad again. I have no motivation, in fact it’s jard to even get up and get dressed. I am worried about increasing my dose anymore but I am not sure what else to do. I am on Seroquel and ...
Posted 16 days ago by • 0 answers
Symptoms are sore throat, trouble swallowing pills, cough. My doctor has raised the dose and it is getting worse.
Posted 21 Dec 2017 by • 0 answers
Posted 15 Dec 2017 by • 0 answers
I have been taking Lamictal intially 100x2 twice a day. Was doing excellent with NO seizures for over 3 years. All of a sudden have had a hand full of partial that last for mere seconds. Doctor increased my dose to 100x3 twice a day. It did NOT help. Now the doctor is adding Depakote. All the ...
Posted 19 Dec 2017 by • 0 answers
I take Lamictal and Depakote DR once a day in the morning. After a series of very messed up hospitilizations, I now, am again, on mood stabalizers and no anti psychotics. I took Lamictal successfully for 10 years. Every hospital I went to took me off, then realized I needed it. Depakote is new ...
Posted 6 Dec 2017 by • 1 answer
Hi Everyone, I've been 9 days on Lamictal and the shivering and goosebumps won't seem to subside. I feel cold a lot and I feel my neck and shoulder pain increase. Is this a typical reaction? I do have some itchiness but no hives. I have started and stopped so many medications in the ...
Posted 3 Dec 2017 by • 1 answer
The bumps are very small and aren't really bunched up but they go all the way down my arms and a cough but it's nothing more than normal
Posted 2 Sep 2011 by • 7 answers
I was on Zoloft and had to immed. quit it due to horrible/dangerous side effects that I was experiencing. So now my psychiatrist put me on Lamictal which I find bizzar because I have not found one thing about Lamictal working for Anxiety, let alone OCD and or BPD (Borderline personalty disorder). ...
Posted 20 Nov 2017 by • 0 answers
Had anyone had any specialist guidance, or know of a reputable website about what vitamin supplement dosages are advised when taking Lamotragine (Lamictal). Apparently calcium, vit D, the B's including folic acid become deficient, and do should be supplemented. Any others? But there seem to ...
Posted 1 Nov 2017 by • 1 answer
Hi All, I'm just wondering if anyone has experience Hypomania and is positive that it's come from Lamictal? I have read lots online about people on Lamictal and various other meds (psychotropics, antidepressants, mood stabilizers etc) and tell me they've experience hypomania ...
Related Condition Support Groups
Lamictal Patient Information at Drugs.com
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)